# SDR ERAA20120073

- Difficulty date: October 4, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,980 hours, 42,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85710423
- Condition: Chafed
- Location: Rt Wing
- Part time: 37,980 hours, 42,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING JACKPOINT FITTING P/N 85710423 HAS CHAFING.
